K-Groups of Toeplitz Algebras of Reinhardt Domains.
Mathematica Scandinavica, Tome 75 (1994) no. 2, pp. 280-292
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1994__75_2_167321,
author = {Albert Jeu-Liang Sheu},
title = {K-Groups of {Toeplitz} {Algebras} of {Reinhardt} {Domains.}},
journal = {Mathematica Scandinavica},
pages = {280--292},
year = {1994},
volume = {75},
number = {2},
zbl = {0898.46061},
url = {http://geodesic.mathdoc.fr/item/MS2_1994__75_2_167321/}
}
Albert Jeu-Liang Sheu. K-Groups of Toeplitz Algebras of Reinhardt Domains.. Mathematica Scandinavica, Tome 75 (1994) no. 2, pp. 280-292. http://geodesic.mathdoc.fr/item/MS2_1994__75_2_167321/